Hello, I am Kitt and welcome.
I am not bipolar but I have 25 year history of depression.
Now lets talk about the narcotics.............tough one. They can not only make you high, they can interfere with the other meds you take. You start taking them for the wrong reasons, to kill the emotional pain and now you need to detox off of them.
I was on vicodin for about a years for back pain and my depression became worse. I had to quit my job, was afraid to leave home and my life crashed. So, I would reach for another Vicodin to get kick started.
When my P-doc found out she said they had to go so I tried a few times and than the heck with it. In January I was weaning them when I got pneumonia and my depression was at one of it's lowest spots.
I figured I was already so sick that I went cold turkey on the Vicodin and flushed them down the toilet. My RX was for up to 4 tabs a day and I had weaned down to 2. I may have had some withdrawl but I was already so sick, I don't really know. I was in tears all the time and just wanted to sleep my life away until I got well.
So please, lose the Loratabs and see if your sx don't even out.
Talk to your physician as you have been on them a long time. See what he/she thinks.
Depression 25 years, Husband Crohns Disease 30 years
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”